Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



The $P$-singular point of the $P$-compactification for $\Delta u = pu$

Authors: Y. K. Kwon and L. Sario
Journal: Bull. Amer. Math. Soc. 77 (1971), 128-133
MSC (1970): Primary 3045, 3111
MathSciNet review: 0267119
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. Chang and L. Sario, Royden's algebra on Riemannian spaces, Math. Scand. (to appear). MR 313967
  • 2. M. Glasner and R. Katz, On the behavior of solutions of Δu=Pu at the Royden boundary, J. Analyse Math. 22 (1969), 343-354. MR 257344
  • 3. Y. K. Kwon and L. Sario, A maximum principle for bounded harmonic functions on Riemannian spaces, Canad. J. Math, (to appear). MR 425829
  • 4. M. Nakai and L. Sario, A new operator for elliptic equations, and the P-compactification for Δu=Pu, Math. Ann. (to appear). MR 279326
  • 5. H. L. Royden, The equation Δu=Pu, and the classification of open Riemann surfaces, Ann. Acad. Sci. Fenn. Ser. AI No. 271 (1959), pp. 27. MR 22 #12215. MR 121477
  • 6. L. Sario and M. Nakai, Classification theory of Riemann surfaces, Die Grundlehren der math. Wissenschaften, Band 164, Springer-Verlag, Berlin and New York, 1970. MR 264064

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 3045, 3111

Retrieve articles in all journals with MSC (1970): 3045, 3111

Additional Information


American Mathematical Society